# SDR AALA202511129711

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 68,405 hours, 29,136 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 4082499902
- Part serial: 99030851
- Condition: Failed
- Location: Autoflight
- Part time: 5,475 hours, 2,663 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING TAKEOFF ROLL, FIRST OFFICER LOST PITCH AND ROLL GUIDANCE. THEN ON CLIMB OUT, COULD NOT SELECT DIRECT TO A POINT IN LNAV, AND COULD NOT ENGAGE HEADING SELECT. ALSO, UNABLE TO SELECT AUTOPILOT-B AND AUTOPILOT-A WOULD ENGAGE ONLY IN RTE 2. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. FOUND DFCS BITE TEST (FCC)-FLIGHT CONTROL COMPUTER-B FAILURE. REMOVED AND REPLACED FCC-B. PER PER AMM 22-11-33. OPERATIONAL CHECK NORMAL.
